# SDR DALA201911216804

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 83,533 hours, 22,280 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 1367824) OXYGEN PANEL MASK DEPLOYED / OXYGEN PANEL OPENMASK DROPPED / INTERIOR. CORRECTIVE ACTION: RE-SECURED O2 MASK AND DOOR AT LOCATION 204 AS NECESSARY. VERIFIED O2 GEN WAS NOT ACTIVATED. OK FOR SVC.
